# SDR SWIA2020090152088

- Difficulty date: July 20, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* EXTERNAL FUSELAGE SKIN LOWER CENTER AREA APPROX. FS 559.00 + 16 HAS CORROSION AROUND DRAIN HOLES AND RIVETS. ( MARKED )   (C-CHECK) RO 8/28/2020    REMOVED CORROSION AT EXTERNAL FUSELAGE SKIN LOWER CENTER AREA FS 559.00+16 AROUND DRAIN HOLES AND RIVETS. REF: CRJ-200 SRM.  ORIGINAL THICKNESS OF SKIN AT FS 559+16 IS .063" MILLED TO .058" + OR - .002" FOR A NOMINAL .056" REF CRJ 200 SRM, AMOUNT REMAINING IS .054" REF NDT, REMOVED .002" , BUT NO DAMAGE ALLOWED THIS AREA THEREFORE OUT OF LIMITS OF CRJ 200 SRM.  COMPLIED WITH MHIRJ REO. PERFORMED PRESSURE CHECK OF REPAIRED AREA REF. CRJ 200 AMM. CHECK GOOD.
